A general Lee-Yang theorem for one-component and multicomponent ferromagnets

Elliott H. Lieb, Alan D. Sokal

    Research output: Contribution to journalArticle

    Abstract

    We show that any measure on ℝn possessing the Lee-Yang property retains that property when multiplied by a ferromagnetic pair interaction. Newman's Lee-Yang theorem for one-component ferromagnets with general single-spin measure is an immediate consequence. We also prove an analogous result for two-component ferromagnets. For N-component ferromagnets (N ≧ 3), we prove a Lee-Yang theorem when the interaction is sufficiently anisotropic.

    Original languageEnglish (US)
    Pages (from-to)153-179
    Number of pages27
    JournalCommunications In Mathematical Physics
    Volume80
    Issue number2
    DOIs
    StatePublished - Jun 1981

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint Dive into the research topics of 'A general Lee-Yang theorem for one-component and multicomponent ferromagnets'. Together they form a unique fingerprint.

  • Cite this